# SDR P5CA9700519

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2590281905
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 60 TO 70 KTS, THE FIRST OFFICERS ADI ROLLED 90 DEGREES LEFT, CIWS ATT LIGHT ON AND THE GYRO FLAG WAS IN VIEW.  AFTER THE ABORT THE ADI RETURNED TO NORMAL GYRO FLAG DISAPPEARED AND THE CIWS ATT LIGHT WENT OUT.  NR 2 INS WAS CHECKED FOR ERROR CODES AND NONE WERE DISPLAYED.  REPLACED FIRST OFFICER'S ADI OPERATIONAL CHECKED SATISFACTORY PER 34-27-00.
